# SDR 99UAL900292

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 600-660
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE  HEAVY MAINTENANCE VISIT, THE FUSELAGE CROWN SKIN AREA BETWEEN BS 600 AND BS 660 AND BETWEEN S-4L AND S-4R WAS FOUND TO HAVE DAMAGE.  A MAJOR REPAIR IS REQUIRED TO CORRECT DAMAGED AREA.  *S/D*  CAUSE NOT IDENTIFIED.  REPAIRED CROWN WITH EXTERNAL DOUBLER.
